# SDR MALA976621

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 694,710&733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FOUND CORROSION DAMAGE ON FRAMES AT STA 694, 710, AND 733.  MAINTENANCE REPAIRED CORROSION DAMAGE PER SAAB STRUCTURAL REPAIR STATEMENT 72SDS1887 AND PER EO NR S53065.
